MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR NM600/610; INJECTOR AND SHEATHSET

AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR NM600/610; INJECTOR AND SHEATHSET
Model Number NM-610U-0523
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a therapeutic polypectomy procedure, the surgeon experienced "difficulty with the needle inserting into the bowel wall.They have had to have multiple tries to get the needle to enter the mucosal so that the injectate could be inserted - twice to use everlift to raise the polyp and once for the tattoo to mark a bowel cancer." there has been no report of adverse event/ harm associated with this event.This procedure was completed with a device of an unknown device of a different make/model.This is event one of three.
 
Additional Manufacturer Narrative
Additional information: e1 (telephone number): (b)(6).H4(manufacturing date of device) - only month and year is known, 01 was chosen as default.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Correction the manufacturing date h4: 7/10/2024 a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide an updated device evaluation to a previously submitted report.The subject device was not returned; however, the user returned unused devices from the same lot and visual and functional inspections were performed.A definitive root cause could not be identified.The distal end of the needle of the unopened package was inspected, and no abnormalities were found.Additionally, the tube and slider were also inspected, and no abnormalities were observed.The needle puncture force was found to be within the acceptable range defined by the criteria.Therefore, the issue related to poor puncturability could not be replicated/confirmed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE INJECTOR NM600/610
Common Device Name
INJECTOR AND SHEATHSET
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21677851
Report Number9614641-2025-00359
Device Sequence Number18077574
Product Code FBK
UDI-Device Identifier04953170377976
UDI-Public04953170377976
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNM-610U-0523
Device Lot Number4K812847K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/03/2025
07/14/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/30/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown